Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Manifolds and Stiefel-Whitney classes


Author: Mark Anderson
Journal: Proc. Amer. Math. Soc. 105 (1989), 209-214
MSC: Primary 57R75
MathSciNet review: 929428
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper constructs manifolds which generate the unoriented cobordism ring having a maximum number of vanishing high dimensional Stiefel-Whitney classes.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57R75

Retrieve articles in all journals with MSC: 57R75


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1989-0929428-3
PII: S 0002-9939(1989)0929428-3
Keywords: Indecomposable manifold, Stiefel-Whitney class
Article copyright: © Copyright 1989 American Mathematical Society